# SDR 98ZZZM237

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPENNAGE INSPECTION, DETERMINED LEFT ELEVATOR OUTBOARD AND CENTER HINGE ATTACH BRACKETS TO HAVE INTERGRANULAR CORROSION.  REMOVE AND REPLACED OUTBOARD AND CENTER HINGE, ATTACH BRACKETS.  (M)
